×

Found 23 Documents (Results 1–23)

100
MathJax

Singularities of algebraic subvarieties and problems of birational geometry. (English. Russian original) Zbl 1223.14015

Proc. Steklov Inst. Math. 267, 235-247 (2009); translation from Trudy Mat. Inst. Steklova 267, 245-257 (2009).
MSC:  14E05 14J17 14E30
PDF BibTeX XML Cite
Full Text: DOI

Investigation of the geodesic flow on an infinite-dimensional Lie group by means of the coadjoint action operator. (English. Russian original) Zbl 1204.22015

Proc. Steklov Inst. Math. 267, 195-204 (2009); translation from Trudy Mat. Inst. Steklova 267, 204-213 (2009).
MSC:  22E65 53C44 35Q99
PDF BibTeX XML Cite
Full Text: DOI

Poincaré series of Klein groups, Coxeter polynomials, the Burau representation, and Milnor invariants. (English. Russian original) Zbl 1251.20010

Proc. Steklov Inst. Math. 267, 139-155 (2009); translation from Tr. Mat. Inst. Steklova 267, 146-163 (2009).
MSC:  20C15 05E05 32S25 14J17 14E16 57M27 20F36
PDF BibTeX XML Cite
Full Text: DOI arXiv

Generating series of classes of Hilbert schemes of points on orbifolds. (English. Russian original) Zbl 1202.14005

Proc. Steklov Inst. Math. 267, 125-130 (2009); translation from Trudy Mat. Inst. Steklova 267, 132-137 (2009).
MSC:  14C05 14C35 57R18
PDF BibTeX XML Cite
Full Text: DOI arXiv

Automorphisms of \(P_8\) singularities and the complex crystallographic groups. (English. Russian original) Zbl 1244.58014

Proc. Steklov Inst. Math. 267, 91-103 (2009); translation from Tr. Mat. Inst. Steklova 267, 97-109 (2009).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Existence and uniqueness of a stationary distribution of a biological community. (English. Russian original) Zbl 1231.92055

Proc. Steklov Inst. Math. 267, 40-49 (2009); translation from Trudy Mat. Inst. Steklova 267, 46-55 (2009).
MSC:  92D25 45E10 45M99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Classification

Software